You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Zeros of the Incomplete Gamma Function
K. S. Kölbig
Mathematics of Computation
Vol. 26, No. 119 (Jul., 1972), pp. 751-755
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2005103
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Some asymptotic formulae given elsewhere for the zeros of the incomplete gamma function γ(a, x) are corrected. A plot of a few of the zero trajectories of the function γ(xw, x) is given, where x is a real parameter. Based on theoretical work by Mahler, it is seen that the zero trajectories of γ(xw, x) lie in a finite region of the complex w-plane.
Mathematics of Computation © 1972 American Mathematical Society